| Model Number |
HS-004 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/09/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Infutronix is waiting for the affected device to be returned for evaluation.
Event or Problem Description
On (b)(6) 2022, infutronix received a complaint from an end user: "an administration set model hs-004, lot 2106005, set was leaking from the sides of the filter from a treatment that took place today.This happened to a patient, while at home receiving a treatment." device operator was a patient.Medication infused was 5fu.A patient was involved but not harmed.The contract manufacturer of the affected device is (b)(4) medical co.Ltd.
Event or Problem Description
This is a follow-up for the initially filed mdr 3011581906-2022-00022.
Additional Manufacturer Narrative
On 04/22/2022, infutronix confirmed with the service provider that the affected device was discarded by the end user and therefore no root cause could be established.The reported issue was not confirmed.